MAUDE Adverse Event Report: BAXTER HEALTHCARE CORPORATION POLYFLUX; DIALYZER, HIGH PERMEABILITY WITH OR WITHOUT SEALED DIALYSATE SYSTEM

BAXTER HEALTHCARE CORPORATION POLYFLUX; DIALYZER, HIGH PERMEABILITY WITH OR WITHOUT SEALED DIALYSATE SYSTEM
Catalog Number 103530
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/20/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during use with a polyflux 140h, an external fluid leak at the cap was observed.There was no report of patient injury or medical intervention associated with this event.
 
Additional Manufacturer Narrative
Should additional relevant information become available, a supplemental report will be submitted.
 
Additional Manufacturer Narrative
H10: the actual device was not available; however, two videos of the sample were provided for evaluation.The visual inspection of the two provided videos showed the product during treatment with water drops visible inside the header area.The reported condition was verified.A batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.Should additional relevant information become available, a supplemental report will be submitted.

Brand Name
POLYFLUX
Common Device Name
DIALYZER, HIGH PERMEABILITY WITH OR WITHOUT SEALED DIALYSATE SYSTEM
Manufacturer (Section D)
BAXTER HEALTHCARE CORPORATION
deerfield IL
Manufacturer (Section G)
BAXTER HEALTHCARE - HECHINGEN BADEN DIALYZER
holger - crafoord - strasse 26
hechingen D-723 79
GM   D-72379
Manufacturer Contact
25212 w. illinois route 120
round lake, IL 
2242702068
MDR Report Key15141858
Report Number9611369-2022-00133
Device Sequence Number5646638
Product Code KDI
UDI-Device Identifier07332414037925
UDI-Public(01)07332414037925
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K043342
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 08/25/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/30/2023
Device Catalogue Number103530
Device Lot Number1-5700-H-01
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/07/2022
Supplement Date Received by Manufacturer08/23/2022
Initial Report FDA Received Date08/01/2022
Supplement Report FDA Received Date08/25/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown